MathSciNet Relay Station
MathSciNet bibliographic data
MR2112514 06A07 (05A18 05E15)
Athanasiadis, Christos A.; Reiner, Victor Noncrossing partitions for the group $D_n$. SIAM J. Discrete Math. 18 (2004), no. 2, 397–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement